MathSciNet Relay Station
MathSciNet bibliographic data
MR737891 (86a:13015) 13F15 (13C15 13D25)
Herzog, J.; Simis, A.; Vasconcelos, W. V. On the arithmetic and homology of algebras of linear type. Trans. Amer. Math. Soc. 283 (1984), no. 2, 661–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement